| Model Number |
ZXT225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Weight and ethnicity: unknown, not provided.Date of event: unknown, not provided.Best estimate of date of event is between 3/29/2021 and 5/18/2021.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zxt intraocular lens (iol) was explanted from the patient's right eye (od) because he was not satisfied with outcome.It was observed during post operative examination.The procedure was successfully completed using a different johnson and johnson model and diopter lens.There was no medical or surgical intervention required.No vitrectomy, incision enlargement or sutures.No further information is available.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: jul 20, 2021.Section h3: evaluated by manufacturer: yes.Device evaluation: visual inspection under magnification revealed that the lens was received cut in half and viscoelastic residue on the optic body and haptics, which is consistent with a lens that was handled during explant.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no additional complaints were received for this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Corrected data: section h6: as part of an internal review of our mdrs it was identified that the code 2138 provided on the initial report needs to be corrected.The correct impact code aside from 4629 should include 2271 (to capture sub-optimal results).Field below updated: section h6: health effect impact code: 2271 (to capture sub-optimal results).All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.